A quantization for Kähler fields in static space-times

Basarab-Horwath, P. and Tucker, Robin (1986) A quantization for Kähler fields in static space-times. Annales de l'I.H.P. Physique théorique, 45 (1). pp. 79-97. ISSN 0246-0211

Full text not available from this repository.


We examine a quantization of the Kähler equation in terms of inhomogeneous differential forms on a class of static space-times. Anticommutation relations between the quantized field operator and its conjugate are imposed and their relation to the classical propogator is demonstrated.

Item Type: Journal Article
Journal or Publication Title: Annales de l'I.H.P. Physique théorique
Departments: Faculty of Science and Technology > Physics
ID Code: 74946
Deposited By: ep_importer_pure
Deposited On: 04 Aug 2015 08:18
Refereed?: Yes
Published?: Published
Last Modified: 02 Jan 2020 02:15
URI: https://eprints.lancs.ac.uk/id/eprint/74946

Actions (login required)

View Item View Item